It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am a 61 year old female that after being on Celexa for several years was switched to Lexapro last year. My doctor said that after the age of 60 I could no longer take Celexa. She started me on 10 mg. of Lexapro and recently increased it to 20 mg. I now have some dizziness from time to time. In addition the last week or so I have absolutely no energy whatsoever. It's so bad that I spend most of the day in the recliner and feel horrible. I went back to 10 mg. and feel a bit better but still no energy. Can't get an appointment for another two weeks so I'm reaching out for help here. Has anyone had these effects and what did it take to feel normal again. I wish I had never started on this drug and understand the the withdrawal is horrible. I feel stuck with it now.





All times are GMT -7. The time now is 01:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!